Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 64, NWS Tallahassee, FL

June 30, 20098 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jun 30, 2009, 4:09 AM CDT for 8 counties in Florida; 5 counties in Alabama. It took effect at Jun 30, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2009, 4:09 AM CDT (09:09 UTC)
In effect from
Jun 30, 2009, 1:00 PM CDT
Expired
Jun 30, 2009, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 57 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 300909
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 AM EDT TUE JUN 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR SOUTHEAST
ALABAMA...THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA
BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND
HIGH DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON THROUGH
EARLY WEDNESDAY EVENING FOR SOUTHEAST ALABAMA...AND INLAND
PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO 
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...

.DISCUSSION...DRIER AIR WILL INFILTRATE INTO SOUTHEAST
ALABAMA...SOUTHERN GEORGIA...AND THE FLORIDA PANHANDLE AND 
WESTERN FLORIDA BIG BEND BEHIND A SLOW MOVING COLD FRONT. 
RELATIVE HUMIDITIES AND DISPERSIONS WILL REACH CRITICAL LEVELS 
ACROSS THESE AREAS THIS AFTERNOON...AND THE FIRE WEATHER 
WATCHES HAVE BEEN UPGRADED TO RED FLAG WARNINGS. WITH LOW 
RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES CONTINUING 
WEDNESDAY AFTERNOON...A FIRE WEATHER WATCH WILL BE ISSUED 
FOR ALL OF SOUTHEAST ALABAMA AND INLAND AREAS OF THE FLORIDA
PANHANDLE AND BIG BEND.

ALZ065>069-FLZ007-009>011-013-016-017-026-302300-
/O.CAN.KTAE.FW.A.0059.090630T1800Z-090630T2300Z/
/O.NEW.KTAE.FW.W.0064.090630T1800Z-090630T2300Z/
/O.NEW.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-
509 AM EDT TUE JUN 30 2009 /409 AM CDT TUE JUN 30 2009/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-302300-
/O.NEW.KTAE.FW.W.0064.090630T1800Z-090630T2300Z/
COASTAL WALTON-BAY-
409 AM CDT TUE JUN 30 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ018-019-302300-
/O.NEW.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
JEFFERSON-MADISON-
509 AM EDT TUE JUN 30 2009

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

JAMSKI
1 follow-up statement
000 
WWUS82 KTAE 301928
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING FOR NORTH FLORIDA WEST OF TALLAHASSEE...DUE TO BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION INDICES ABOVE
75...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY LESS
THAN 30 PERCENT...SURFACE WINDS ABOVE 10 MPH AND KBDI INDEX ABOVE 500...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY FOR NORTH FLORIDA...DUE TO BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 35 PERCENT AND DISPERSION INDICES ABOVE
75...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FROM 1 PM CDT UNTIL
6 PM CDT FOR SOUTHEAST ALABAMA...DUE TO POSSIBLE BRIEF DURATIONS
OF RELATIVE HUMIDITY LESS THAN 30 PERCENT...SURFACE WINDS ABOVE 10 MPH
AND KDBI INDEX ABOVE 500...

.DISCUSSION...DRIER AIR WILL CONTINUE TO MOVE INTO SOUTHEAST ALABAMA...
SOUTHWEST GEORGIA...AND NORTH FLORIDA AS THE COLD FRONT MOVES ALONG THE
FLORIDA PENINSULA. RELATIVE HUMIDITIES WILL DROP TO CRITICAL LEVELS ACROSS
SOUTHEAST ALABAMA AND NORTH FLORIDA TOMOROW AFTERNOON. RED FLAG WARNINGS
REMAIN IN EFFECT THIS EVENING IN SOUTHEAST ALABAMA AND NORTH FLORIDA. WE
ARE NOT EXPECTING RED FLAG WARNINGS ON THURSDAY.

FLZ007-009>011-013-016-017-026-011130-
/O.CAN.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
/O.NEW.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
328 PM EDT TUE JUN 30 2009 /228 PM CDT TUE JUN 30 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ018-019-011130-
/O.CAN.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
/O.NEW.KTAE.FW.W.0065.090701T1800Z-090701T2300Z/
JEFFERSON-MADISON-
328 PM EDT TUE JUN 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-011130-
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
/O.CON.KTAE.FW.A.0060.090701T1800Z-090701T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
228 PM CDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-302300-
/O.CON.KTAE.FW.W.0064.000000T0000Z-090630T2300Z/
COASTAL WALTON-BAY-
228 PM CDT TUE JUN 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

MOORE/GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 30, 3:50 AM CDT, 19 minutes earlier.

Area forecast discussion, Jun 30, 3:50 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 AM EDT TUE JUN 30 2009

.SYNOPSIS...MANY OF THE EARLIER SHOWERS AND THUNDERSTORMS...SOME OF
WHICH WERE FAIRLY STRONG OVER THE COASTAL WATERS LATE MONDAY EVENING
...HAVE DISSIPATED...WITH JUST A FEW ISOLATED CELLS LINGERING
BEHIND. ALSO...WITH THE WEAK FRONTAL BOUNDARY IN THE VICINITY OF THE
CWA...A FEW SHOWERS CONTINUE TO DEVELOP BUT THEN THEN QUICKLY
DISSIPATE IN LESS THAN 1/2 HOURLY CYCLES...MAINLY TO THE EAST OF
TALLAHASSEE. HOWEVER...A NEW BATCH OF CONVECTION IS BEGINNING TO
FORM IN SOUTHERN APALACHEE BAY...AND THIS IS ALREADY BEGINNING TO
MOVE ONSHORE OVER DIXIE COUNTY IN THE FL BIG BEND... AND THE SE FL
BIG BEND IS DEFINITELY WHERE OUR MAIN FOCUS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO BE FOR TODAY. OVER THE COASTAL
WATERS...WINDS CONTINUE LIGHT TO MODERATE OUT OF THE SW WITH SEAS
GENERALLY IN THE 2 TO 4 FT RANGE.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)...AS MENTIONED ABOVE...THE
COLD FRONT IN OUR VICINITY SHOULD CONTINUE TO PUSH SLOWLY BUT
STEADILY SOUTHWARD TODAY...WITH THE BEST CHANCES FOR SHOWERS AND
THUNDERSTORMS ACROSS THE SE FL BIG BEND...AND OUR ADJACENT COASTAL
WATERS. WE ARE BECOMING INCREASINGLY CONFIDENT ABOUT A VIRTUALLY POP
FREE FCST FOR TODAY ACROSS MUCH OF SE AL AND SW AND SC GA...BUT THE
THE GREATEST CHALLENGE WILL BE THE POP AND QPF FCST OVER THE FL BIG
BEND AND PANHANDLE. CURRENTLY HAVE 20 PERCENT TO THE WEST OF THE AAF
RIVER EXCEPT FOR GULF COUNTY...30 PERCENT TO THE EAST...AND THEN 40
PERCENT OVER THE EXTREME SE BIG BEND ZONES OF TAYLOR...DIXIE...AND
LAFAYETTE...BUT WOULD NOT BE SURPRISED IF THESE NEED SOME UPWARD
ADJUSTMENTS ON THE DAY SHIFT...ESPECIALLY FURTHER TO THE S AND E.
HOWEVER..THIS WILL BE ESPECIALLY DIFFICULT GIVEN THE EXPECTED
CHANGES TO THE THERMODYNAMIC PROFILES AS THEY DAY WHERES ON. FOR
EXAMPLE...THE ACTUAL 00 UTC TAE SOUNDING FROM THIS EVENING HAS A
PW=1.92 AND THE 00 UTC GFS IS FCSTING A 12 UTC VALUE OF 1.74...AND
18 UTC VALUE OF 1.18...THEN ALL THE WAY DOWN TO 1.10 BY THIS
EVENING AT 00 UTC (WED). IN CONTRAST...THE FCST SOUNDING NEAR CROSS
CITY IN DIXIE COUNTY IS FCST TO HAVE A PW=2.35 AT 12 UTC...2.30 AT
18 UTC...AND STILL 1.90 BY THE END OF THE DAT AT 00 UTC (WED).
THEREAFTER...EXPECT HOTTER AND DRIER CONDITIONS ON WED...WITH POPS
LIMITED TO THE SLIGHT CHANCE CATEGORY OVER THE SE BIG BEND ONLY. ON
THURSDAY...CONDITIONS COULD BECOME A BIT MORE INTERESTING ONCE
AGAIN...AS ENOUGH MOISTURE MAY RETURN TO ALLOW FOR A BETTER CHANCE
OF AFTERNOON SEA BREEZE SHOWERS AND THUNDERSTORMS TO DEVELOP OVER
THE AREA. UNFORTUNATELY...ALTHOUGH RELATIVE HUMIDITIES WILL BE A BIT
LOWER ACROSS MOST AREAS...THE QUITE HOT CONDITIONS ARE EXPECTED TO
CONTINUE FOR THE NEXT FEW DAYS...WITH THE SE FL BIG BEND PERHAPS
CATCHING A SLIGHT BREAK TODAY DUE TO THE HIGHER POPS AND CLOUD
COVER.

&&

.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...THE TRI-STATE REGION
WILL REMAIN POSITIONED BETWEEN AN UPPER RIDGE TO THE WEST AND A
TROUGH TO THE EAST. THE GFS SHOWS SEVERAL DISTURBANCES OR SHORT
WAVES TOPPING THE RIDGE AND SLIDING SEWD FROM THE PLAINS INTO THE
SERN STATES...WHICH CAN ENHANCE THE DEVELOPMENT OF AFTN/EVE
CONVECTION. AS IS OFTEN THE CASE...TIMING AND STRENGTH OF THESE
FEATURES IS DIFFICULT. THE SUBTROPICAL RIDGE AXIS WILL REMAIN NEARLY
STATIONARY TO THE SOUTH OF THE CWA DURING THE PERIOD...WHICH WILL
PROMOTE A SWLY LOW LEVEL WIND FLOW. POPS WILL BE SLIGHTLY BELOW
CLIMO BOTH FRIDAY AND SATURDAY. LATE IN THE WEEKEND...A SURFACE LOW
OVER THE SRN PLAINS MOVES EWD ACROSS THE TN VALLEY TO THE CAROLINAS
WITH A TRAILING COLD FRONT SWWD ACROSS THE GULF COAST STATES. THIS
FRONT SETTLES SWD INTO SRN AL/GA EARLY NEXT WEEK. THIS WILL ENHANCE
THE MOIST SWLY FLOW AND BRING RAIN CHANCES BACK TO CLIMO. TEMPS TO
BEGIN THE EXTENDED WILL AVERAGE ABOUT 5 DEGREES ABOVE CLIMO...THEN
MODERATE TO OR SLIGHTLY BELOW CLIMO BY EARLY NEXT WEEK.

&&

.MARINE...A COLD FRONT WITH MUCH DRIER AIR TO THE NORTH WILL PUSH
SOUTHWARD THROUGH MUCH OF GEORGIA AND ALABAMA TODAY...BEFORE
STALLING IN THE VICINITY OF THE COASTAL WATERS. THIS FRONT...COMBINED
WITH A RIDGE OF HIGH PRESSURE TO THE EAST WILL KEEP LIGHT TO MODERATE
WEST TO SOUTHWEST WINDS AND SEAS IN THE 2 TO 4 FOOT RANGE FOR MUCH
OF THE PERIOD...ALONG WITH ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...EXTENSIVE AREA OF MID/HIGH CLOUDS...MAINLY THE REMNANTS
OF EARLIER CONVECTION...WILL CONTINUE TO MOVE EAST ACROSS THE REGION
OVERNIGHT. A BRIEF PERIOD OF MVFR CIGS IN STRATUS AT TLH WILL
EVENTUALLY BECOME SCT AFTER 09Z. NEAR CALM WINDS AND AMPLE BOUNDARY
LAYER MOISTURE WILL PROMOTE PATCHY MVFR TO LOCAL IFR CIGS/VSBYS
OVERNIGHT THROUGH EARLY TUESDAY MORNING. WITH THE FRONT IN THE
VICINITY OF TLH TODAY...HAVE INCLUDED PROB30 GROUP FOR MVFR CIGS IN
TSRA DURING THE AFTN. MORE ISOLD CONVECTION WITH SCT CB CLOUDS AT
PFN AND VLD.

&&

.FIRE WEATHER...DRIER AIR WILL INFILTRATE INTO SE AL/SW GA AND THE
FL PANHANDLE AND WRN BIG BEND BEHIND A SLOW MOVING COLD FRONT.
RELATIVE HUMIDITIES AND DISPERSIONS REACH CRITICAL LEVELS ACROSS
THESE AREAS THIS AFTN...SO THE FIRE WEATHER WATCHES WILL BE UPGRADED
TO RED FLAG WARNINGS. WITH LOW RELATIVE HUMIDITIES AND HIGH
DISPERSION INDICES CONTINUING ON WEDNESDAY AFTERNOON...A FIRE WX
WATCH WILL BE ISSUED FOR ALL OF SE AL AND A SLIGHTLY MORE EASTERN
PORTION OF THE FL BIG BEND AND PANHANDLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   95  68  98  75  97 /  30  20  10  10  30
PANAMA CITY   93  74  94  78  95 /  20  10  10  10  30
DOTHAN        98  68  98  74  99 /  10  10  10  10  20
ALBANY        97  67  99  75  99 /  10  10  10  10  20
VALDOSTA      94  67  98  73  96 /  10  10  10  10  20
CROSS CITY    90  72  95  74  95 /  40  20  20  20  30
APALACHICOLA  91  74  93  78  92 /  30  20  10  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

     FIRE WX WATCH WED AFTN ALL ZONES.

GA...NONE.

FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM
     EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...GADSDEN...HOLMES...INLAND
     WALTON...JACKSON...LEON...LIBERTY...WASHINGTON.

     FIRE WX WATCH FROM WED AFTN FOR THE FOLLOWING ZONES: CALHOUN...
     GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LEON...LIBERTY...MADISON...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...JAMSKI
PUBLIC/MARINE...GOULD
Hazardous weather outlook, Jun 29, 8:19 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 PM EDT MON JUN 29 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
919 PM EDT MON JUN 29 2009 /819 PM CDT MON JUN 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

THE THREAT FOR ADDITIONAL SEVERE WEATHER OVER MUCH OF THE AREA
HAS ENDED. THUNDERSTORM OVERNIGHT SHOULD MAINLY BE CONFINED TO
LOCATIONS ALONG AND NEAR THE COAST AND OVER THE COASTAL WATERS. A
FEW OF THE THESE STORMS MAY STILL BECOME STRONG WITH FREQUENT
LIGHTNING...GUSTY WINDS AND VERY HEAVY RAINFALL. THOSE WITH
OVERNIGHT OR EARLY MORNING PLANS ON THE COASTAL WATERS SHOULD
CHECK THE LATEST FORECAST AND WARNINGS BEFORE HEADING OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE FRONT WILL SLIP SOUTH INTO THE NORTHEAST GULF AND NORTH FLORIDA
BY WEDNESDAY. DRIER AIR WILL FILTER INTO ALABAMA...GEORGIA AND
NORTHERN PORTIONS OF THE PANHANDLE AND BIG BEND. RAIN CHANCES
TUESDAY WILL BE HIGHEST ACROSS THE BIG BEND...WITH ONLY SLIGHT
CHANCES IN THE SOUTHEAST BIG BEND ON WEDNESDAY. A RETURN TO TYPICAL
AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS IS EXPECTED
FOR THE END OF THE WEEK INTO THE UPCOMING WEEKEND.

RELATIVE HUMIDITIES WILL APPROACH CRITICAL LEVELS ACROSS PORTIONS
OF SOUTHEAST ALABAMA AND INLAND AREAS OF THE EASTERN FLORIDA
PANHANDLE AND WESTERN BIG BEND TUESDAY AFTERNOON AND AGAIN ON
WEDNESDAY. CONDITIONS WILL NEED TO BE MONITORED IN CASE RED FLAG
WARNINGS BECOME NECESSARY. THE LOWER RELATIVE HUMIDITY VALUES WILL
AID THE SPREAD OF ANY WILDFIRES THAT DO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR TUESDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

In the hours before

Special weather statement, Jun 30, 2:59 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 AM EDT TUE JUN 30 2009

FLZ014-015-300845-
FRANKLIN-GULF-
359 AM EDT TUE JUN 30 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN FRANKLIN AND
SOUTHERN GULF COUNTIES...

* UNTIL 445 AM EDT/345 AM CDT/

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT ST. JOE...MOVING EAST AT 20 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING INTENSE CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

8-JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:09 AM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more24 hr
Jun 30, 7:05 AM CDTSpecial Marine WarningTAE85 min
Jun 30, 2:28 PM CDTRed Flag WarningTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more28 hr

Nearby

Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.